Open Access
Translator Disclaimer
October 2007 On Factorizations of Escalator Numbers
Helen G. Grundman, Florian Luca
Missouri J. Math. Sci. 19(3): 171-175 (October 2007). DOI: 10.35834/mjms/1316032974

Abstract

Questions concerning the factorizations of escalator numbers are considered. Specifically, we determine exactly when escalator numbers are nontrivial integral powers of rational numbers. We further bound the number of primes and thus the size of the largest prime dividing the numerator and denominator of an escalator number in terms of its position in an escalator number sequence.

Citation

Download Citation

Helen G. Grundman. Florian Luca. "On Factorizations of Escalator Numbers." Missouri J. Math. Sci. 19 (3) 171 - 175, October 2007. https://doi.org/10.35834/mjms/1316032974

Information

Published: October 2007
First available in Project Euclid: 14 September 2011

zbMATH: 1243.11017
MathSciNet: MR2438199
Digital Object Identifier: 10.35834/mjms/1316032974

Subjects:
Primary: 11B83
Secondary: 11D25

Rights: Copyright © 2007 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.19 • No. 3 • October 2007
Back to Top